Affordable Access

Access to the full text

Minimal weakly isotropic forms

Authors
  • Becher, Karim Johannes1
  • 1 SB IMB CSAG, MA C3 595, École Polytechnique Fédérale de Lausanne, Station 8, Lausanne, CH, 1015, Switzerland , Lausanne
Type
Published Article
Journal
Mathematische Zeitschrift
Publisher
Springer-Verlag
Publication Date
Aug 16, 2005
Volume
252
Issue
1
Pages
91–102
Identifiers
DOI: 10.1007/s00209-005-0847-0
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this article weakly isotropic quadratic forms over a (formally) real field are studied. Conditions on the field are given which imply that every weakly isotropic form over that field has a weakly isotropic subform of small dimension. Fields over which every quadratic form can be decomposed into an orthogonal sum of a strongly anisotropic form and a torsion form are characterized in different ways.

Report this publication

Statistics

Seen <100 times